How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17814
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I had a MRI for possible MS. I am haveing balance problems.

Customer Question

I had a MRI for possible MS. I am haveing balance problems. concentration and now I am getting the shakes
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: sertraline Ropinirole enlyte quetapine and lorazapan. My doctor had me do the MRI and nothing showed but I am now getting new symtoms like the shakes
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 8 months ago.
Category: Health
Expert:  Dr. Saha replied 8 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Please write your question regarding shake in detail.

When did you have MRI?

Customer: replied 8 months ago.
Two weeks ago
Expert:  Dr. Saha replied 8 months ago.

Thank you for all the information,
I am sorry for your symptoms.
Shakes can be from a few causes.
Stress, anxiety are common causes.
Excessive alcohol, caffeine, infection can cause it.
Brain disorder involving cerebellum, Parkinson's disease, Multiple sclerosis, stroke, Wilson's disease etc.can be the factor.
But as your MRI was normal, it is unlikely from an organic lesion of brain.
Anxiety, stress or depression is more likely associated with concentration problem, shakes.
However, you need to take an examination by doctor again.
Dose of medicines may need adjustment.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your early recovery.
Please rate my answer excellent if you are satisfied with it.
Regards.